Urmăriți
Luigi Orsina
Luigi Orsina
Dipartimento di Matematica, "Sapienza" Università di Roma
Adresă de e-mail confirmată pe uniroma1.it - Pagina de pornire
Titlu
Citat de
Citat de
Anul
Renormalized solutions of elliptic equations with general measure data
G Dal Maso, F Murat, L Orsina, A Prignet
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 28 (4), 741-808, 1999
6431999
Existence and uniqueness of entropy solutions for nonlinear elliptic equations with measure data
L Boccardo, T Gallouët, L Orsina
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 13 (5), 539-551, 1996
4131996
Nonlinear parabolic equations with measure data
L Boccardo, A Dall'Aglio, T Gallouët, L Orsina
Journal of Functional Analysis 147 (1), 237-258, 1997
3501997
Semilinear elliptic equations with singular nonlinearities
L Boccardo, L Orsina
Calculus of Variations and Partial Differential Equations 37 (3-4), 363-380, 2010
3062010
Existence results for nonlinear elliptic equations with degenerate coercivity
A Alvino, L Boccardo, V Ferone, L Orsina, G Trombetti
Annali di Matematica Pura ed Applicata 182, 53-79, 2003
2042003
Existence and regularity results for some elliptic equations with degenerate coercivity
L Boccardo, A Dall'Aglio, L Orsina
Atti Del Seminario Matematico E Fisico Universita Di Modena 46, 51-82, 1998
1701998
Existence and nonexistence of solutions for some nonlinear elliptic equations
L Boccardo, T GallouËt, L Orsina
Journal d'Analyse Mathématique 73, 203-224, 1997
1451997
Nonlinear parabolic equations with natural growth conditions and L1 data
A Dall'Aglio, L Orsina
Nonlinear Analysis: Theory, Methods & Applications 27 (1), 59-73, 1996
1421996
Landesman-Lazer conditions and quasilinear elliptic equations
D Arcoya, L Orsina
Nonlinear Analysis: Theory, Methods & Applications 28 (10), 1623-1632, 1997
1241997
Existence and nonexistence of solutions for singular quadratic quasilinear equations
D Arcoya, J Carmona, T Leonori, PJ Martínez-Aparicio, L Orsina, F Petitta
Journal of Differential Equations 246 (10), 4006-4042, 2009
1232009
The morphometry of the coracoid process–its aetiologic role in subcoracoid impingement syndrome
S Gumina, F Postacchini, L Orsina, G Cinotti
International orthopaedics 23, 198-201, 1999
991999
Definition and existence of renormalized solutions of elliptic equations with general measure data
G Dal Maso, F Murat, L Orsina, A Prignet
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 325 (5), 481-486, 1997
851997
Born–Infeld type equations for electrostatic fields
D Fortunato, L Orsina, L Pisani
Journal of Mathematical Physics 43 (11), 5698-5706, 2002
622002
Existence results for some nonlinear parabolic equations with nonregular data
A Dall'Aglio, L Orsina
621992
A remark on existence and optimal summability of solutions of elliptic problems involving Hardy potential
L Boccardo, L Orsina, I Peral
Discrete and Continuous Dynamical Systems 3, 513-523, 2006
612006
Nonlinear degenerate elliptic problems with solutions
L Boccardo, G Croce, L Orsina
manuscripta mathematica 137 (3-4), 419-439, 2012
552012
Coracoclavicular joint: osteologic study of 1020 human clavicles
S Gumina, M Salvatore, P De Santis, L Orsina, F Postacchini
Journal of anatomy 201 (6), 513-519, 2002
532002
Existence and regularity results for some nonlinear parabolic equations
L Boccardo, A Dall’Aglio, T Gallouët, L Orsina
Adv. Math. Sci. Appl 9 (2), 1017-1031, 1999
461999
Some noncoercive parabolic equations with lower order terms in divergence form
L Boccardo, L Orsina, A Porretta
Journal of Evolution Equations 3, 407-418, 2003
422003
Sublinear equations in Ls
L Boccardo, L Orsina
Houston J. Math 20 (1), 99-114, 1994
411994
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20